MathSciNet Relay Station
MathSciNet bibliographic data
MR1422594 (97m:35129) 35K57 (35Q35 76R99 80A32)
Avrin, Joel D. Incompressible reacting flows. Trans. Amer. Math. Soc. 349 (1997), no. 10, 3875–3892.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement